# SDR SWAA2025040704432

- Difficulty date: March 11, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 4 LOCATED SLAT STATION 85.19 AT LT WING 2025-203583<[01] STEP 3. EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 240525411 AND DUE DATE: 13-NOV-25.;[02] STEP 7 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 240525411; CAL DUE DATE: 13-NOV- 25
